# SDR SWAA2021021046082

- Difficulty date: January 21, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT / REPAIRED BY WELDS FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW B737-700 SRM BOEING 53-60-15-2R-1 REPAIR PARAGRAPH 4B STEP #4 AND BAC 5975
